Hairfall

Hair fall is a problem when the rate of hair loss is more than the rate of hair regrowth. The signs of hair fall are losing hair in patches or clumps, thinning of hair, and hair becoming brittle and fragile. Many conditions like thyroid disease, PCOS, cancer, extreme weight loss, and scalp infection can result in hair fall.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I use Hair4U for hair loss?

Query: Hello doctor, I am a 25 year old male. I am suffering from hair loss for the past three to four years. I can see my hairline slowly receding from the forehead. I have been suggested Hair4U 10 % lotion and Biotin tablets. Do these drugs have any side effects on the body? Can I take Finasteride for h...  Read Full »


Dr. Meha Malhotra

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. The treatment started by your doctor is fine. The only thing is that the treatment for hair loss has to be followed for a long time and you need to be regular with your follow up visits. Regarding side effects, both these medications (Hair4U and Biotin tablets) are pre...  Read Full »

I have severe hair fall and no improvement with medicine. Why?

Query: Hello doctor,I have severe hair fall from three months. I am using medicines for one month. There is no improvement. I can see a white color substance at the root of my hair from three months. What should I do? Will my hair grow back?  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hello, Welcome to icliniq.com. Hair undergoes a cycle of falling and regrowing. Since you are having hair fall for the last three months, it is likely to be telogen effluvium. In this condition, hair fall continues for three to four months due to a past illness or stress. It will revert to normal ...  Read Full »

When my hair falls, I can see a white color substance at the root of the hair. Is it dandruff?

Query: Hello doctor,I have severe hair fall. And when the hair falls, I can see a white color substance at the root of the hair. Can I know what is that? Is it dandruff?  Read Full »


Dr. Vinay Kumar

Cosmetologist, Dermatologist, Microbiologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have noted your concerns, and this most likely seems to be due to telogen effluvium or hair fall. In this condition, three is loss of scalp hairs in their entire length from all areas of the scalp. The whitish bulb-like substance that you see at the root of the st...  Read Full »

When my MCV values are low, my hair fall is very bad. How to bring my MCV values to normal range?

Query: Hello doctor,I am a female. I had my CBC done, and my WBC is 11600, neutrophils at 7800, RBC count at 6.20, MCV is 79, MCH 24.2, MCHC at 30.9 with P-LCC at 110. My Hb is 15. Are the values normal? What could I do to bring them in the normal range? Also a week ago, I went for blood donation, and I fa...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to the icliniq.com. Your hemoglobin value, MCH, and MCV values are borderline and not reduce to a level where any treatment is needed. So your MCV and MCH values are not matter of worry. Do not worry about that. Your total WBC count and neutrophils are high. But any inflammation in ...  Read Full »

I am having hairfall even after using Minoxidil. Why?

Query: Hello doctor, I am 23 years old, I am having hair fall since my puberty started. But it was less then. Since a year it became worse. I shed 50 hairs per day. Have a receding hairline. Consulted a dermatologist seven months ago. I am on Hairmax forte solution (kind of Minoxidil) in night and Renocia...  Read Full »


Dr. Albana Greca

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. For me, first should run scalp skin scrapping examination to rule out possible fungal infection or other pathologies. Next, hormonal and hereditary patterns should be considered. Plus, should check your blood for anemia (complete blood count), folic acid, vitamin B1...  Read Full »

Can thyroid problem cause excessive hair fall?

Query: Hi doctor, I have thyroid issues for the past three years. I got this when I was pregnant. I am taking Thyronorm 75 mcg tablet for the last three months. Recently, I have done the thyroid test and my T3 and T4 are normal and TSH is very low. It shows less than 0.01. What does it indicate? First, I w...  Read Full »


Dr. Geeta Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. This appears to be due to over treatment or iatrogenic hyperthyroidism. Here is a list of symptoms experienced due to over treatment. They are tachycardia, palpitations, nervousness, tiredness, headache, excitability, sleeplessness, tremors, anxiety and heat intolerance. ...  Read Full »

Is there any way to reverse hair fall?

Query: Hi doctor, I am an 18-year-old girl. It had been quite noticeable for some time that I have had excessive hair loss, especially in my hairline. I am a ballet dancer and have been putting my hair in buns ever since I was little. Two years ago, I started training a full time course which meant I need...  Read Full »


Dr. Rabia

Dermatologist

Answer: Hello, Welcome to icliniq.com. From your description, it seems like it is traction alopecia that occurs due to excessive pressure on hair roots due to hair bun, etc. First thing is to make sure to relieve pressure from your hair roots. Use Minoxidil spray BD over the frontal area. Take biotin supp...  Read Full »

I have dandruff, hair fall, and white tiny itchy balls on my scalp. Please advice.

Query: Hello doctor,I have dandruff, hair fall, and lately, I saw tiny white balls on my scalp after which my scalp became very itchy. Please tell me how to treat this condition.  Read Full »


Dr. Payal Chauhan

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. You have seborrheic dermatitis probably. Use the following medications. Kindly consult your doctor to discuss the suggestion and take the treatment with consent. 1. Zydip-C lotion (Clotrimazole, Beclomethasone) apply once at night on the scalp. 2. Protar K shampoo ...  Read Full »

What are the causes of body pain and dry skin, other than thyroid?

Query: Hi doctor, Three years back, I had headache and head numbness for few days. I consulted a doctor and got a thyroid test done. That time my TSH was 3.7 and he prescribed me Thyronorm 25 mcg. He told me to discontinue it when my TSH level comes back to 1.5. Now, for around 11 months I am having body ...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. Your symptoms fit into thyroid disease but your thyroid report is absolutely fine. A normal thyroid report rules out thyroid disease, unless you are presently on Thyronorm. So, we need to find other cause for your symptoms. Body pain and numbness could be due to nerve ...  Read Full »

Is Masturbation A Harmful Act?

Query: Hello doctor, I have several questions. Please clear my doubts and tell whether they are myth or fact. Is masturbation harmful? Is hair fall associated with masturbation in any way? How frequent can one have sex? I am having sex with my partner daily and even twice a day sometime. Is it harmful? Whe...  Read Full »


Dr. Purushottam Sah

Obstetrician And Gynaecologist, Sexologist, Andrologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. Masturbation is normal and not harmful. It does not cause physical problems or sexual problems. Masturbation does not cause hair fall. Both are due to the effect of testosterone. In boys of young age, the effect of testosterone is high, which is normal and cause desire to...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.